Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101467
Title: Finite simple exceptional groups of Lie type in which all subgroups of odd index are pronormal
Authors: Kondrat'ev, A. S.
Maslova, N. V.
Revin, D. O.
Issue Date: 2020
Publisher: De Gruyter Open Ltd
Citation: Kondrat'ev A. S. Finite simple exceptional groups of Lie type in which all subgroups of odd index are pronormal / A. S. Kondrat'ev, N. V. Maslova, D. O. Revin. — DOI 10.1515/jgth-2020-0072 // Journal of Group Theory. — 2020. — Vol. 23. — Iss. 6. — P. 999-1016.
Abstract: A subgroup H of a group G is said to be pronormal in G if H and H g are conjugate in 〈 H, H g〉 for every g ∈ G. In this paper, we determine the finite simple groups of type E 6 (q) and E 6 2 (q) in which all the subgroups of odd index are pronormal. Thus, we complete a classification of finite simple exceptional groups of Lie type in which all the subgroups of odd index are pronormal. © 2020 Walter de Gruyter GmbH, Berlin/Boston 2020.
URI: http://hdl.handle.net/10995/101467
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85089738679
PURE ID: 20135564
41d060ff-4692-4648-9fe5-18424ff8944c
ISSN: 14335883
DOI: 10.1515/jgth-2020-0072
metadata.dc.description.sponsorship: This work was supported by the Russian Science Foundation (project 19-71-10067).
RSCF project card: 19-71-10067
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85089738679.pdf180,27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.